MAUDE Adverse Event Report: HILL-ROM SINGAPORE ASSY,CONTROLLER,VITAL COUGH; DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT

HILL-ROM SINGAPORE ASSY,CONTROLLER,VITAL COUGH; DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT
Model Number M06563
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hillrom technician found the power cord needed to be replaced.The vitalcough® system is intended for use on patients unable to cough or clear secretions effectively due to reduced peak cough expiratory flow resulting from high spinal cord injuries, neuromuscular deficits or severe fatigue associated with intrinsic lung disease.A search of the hillrom maintenance records did not show hillrom performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician shipped a new power cord to the customer to resolve the reported event.If any further information becomes available, the record will be reassessed.Based on this information, no further action is required.
 
Event or Problem Description
Hillrom received a report from a hillrom technician stating the power cord was frayed and ready to break; wires exposed.The bed was located at the account.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(4).

Brand Name
ASSY,CONTROLLER,VITAL COUGH
Common Device Name
DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT
Manufacturer (Section D)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN  768923
Manufacturer Contact
brad wheeler
1069 state route 46 east
batesville, IN 47006
3128199307
MDR Report Key17684973
Report Number3008145987-2023-00010
Device Sequence Number2583170
Product Code NHJ
UDI-Device Identifier00887761997318
UDI-Public00887761997318
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K120277
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM06563
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2023
Initial Report FDA Received Date09/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown